# SDR DXTA2025012702124

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N177QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70106
- Aircraft time: 2,433 hours, 797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING POSTFLIGHT,  ONE EGRESS LIGHT WAS DISCOVERED TO BE INOPERABLE. THIS LIGHT IS WHITE IN COLOR AND LOCATED UNDER SEAT #1 AISLE SIDE. CORRECTIVE ACTION: TROUBLESHOT EGRESS EMERGENCY LIGHTS. OPS CHECK GOOD. IAW GL 7500 IMM 33-52-01
